MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Lens was returned in vial, in liquid.Visual inspection found optic and haptic torn.No similar complaint type events were reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated that on (b)(6) 2019 a cc4204a, +19.0 diopter, intraocular lens was noticed to be torn after implanted into the patient's right (od) eye.During the initial surgery, the lens was removed and a back-up lens was implanted with no patient injury.This resolved the problem.Cause of the event is reported as unknown.
 
Additional Manufacturer Narrative
Device evaluation: nanopoint returned in lens box with clear surgical residue on product.Visual inspection found no visible damage to device and residue on cartridge.Lens stuck in cartridge.Claim#: (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key8910115
Report Number2023826-2019-01446
Device Sequence Number205750
Product Code HQL
UDI-Device Identifier00841542102377
UDI-Public00841542102377
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberCC4204A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2019
Initial Date Received by Manufacturer 07/29/2019
Supplement Date Received by Manufacturer10/28/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NANOPOINT INJECTOR SYSTEM
Patient Age71 YR